標題: Linear-shaped partition problems
作者: Hwang, FK
Onn, S
Rothblum, UG
應用數學系
Department of Applied Mathematics
公開日期: 1-五月-2000
摘要: We establish the polynomial-time solvability of a class of vector partition problems with linear objectives subject to restrictions on the number of elements in each part. (C) 2000 Published by Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0167-6377(99)00069-3
http://hdl.handle.net/11536/30546
ISSN: 0167-6377
DOI: 10.1016/S0167-6377(99)00069-3
期刊: OPERATIONS RESEARCH LETTERS
Volume: 26
Issue: 4
起始頁: 159
結束頁: 163
顯示於類別:期刊論文


文件中的檔案:

  1. 000087249600003.pdf